Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 61, NWS Brownsville, TX

November 2, 2011

NWS Brownsville, TX issued this small craft advisory at Nov 2, 2011, 3:43 AM CDT. It took effect at Nov 3, 2011, 4:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2011, 3:43 AM CDT (08:43 UTC)
In effect from
Nov 3, 2011, 4:00 AM CDT
Expired
Nov 3, 2011, 4:00 PM CDT
In force
12 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WHUS74 KBRO 020843
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
343 AM CDT WED NOV 2 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
BETWEEN MIDNIGHT AND DAWN THURSDAY...BRINGING A PERIOD OF VERY
STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. GALE FORCE GUSTS
APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY
BETWEEN FRONTAL PASSAGE AROUND DAWN TO AROUND NOON...AND A GALE
WATCH HAS BEEN POSTED.

GMZ150-155-170-175-021500-
/O.NEW.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/
/O.NEW.KBRO.GL.A.0004.111103T1200Z-111103T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
343 AM CDT WED NOV 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON.

* WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING TO
  20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH GUSTS
  TO 35 OR 40 KNOTS THROUGH NOON.

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM
  FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING
  TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-021500-
/O.NEW.KBRO.SC.Y.0061.111103T0900Z-111103T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
343 AM CDT WED NOV 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 1 PM CDT
THURSDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY
  ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
5 follow-up statements
315 
WHUS74 KBRO 021450
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
950 AM CDT WED NOV 2 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
BETWEEN MIDNIGHT AND DAWN THURSDAY...BRINGING A PERIOD OF VERY
STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. GALE FORCE GUSTS
APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY
BETWEEN FRONTAL PASSAGE AROUND DAWN TO AROUND NOON...AND A GALE
WATCH HAS BEEN POSTED.

GMZ150-155-170-175-022300-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/
/O.CON.KBRO.GL.A.0004.111103T1200Z-111103T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
950 AM CDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON. 

* WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING 
  TO 20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH 
  GUSTS TO 35 OR 40 KNOTS THROUGH NOON. 

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE 
  FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN 
  BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-022300-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
950 AM CDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
THURSDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
305 
WHUS74 KBRO 022000
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
300 PM CDT WED NOV 2 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
BETWEEN MIDNIGHT AND DAWN THURSDAY...BRINGING A PERIOD OF VERY
STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE
FORCE GUSTS APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS
THURSDAY BETWEEN FRONTAL PASSAGE AROUND DAWN THROUGH THURSDAY
AFTERNOON...SO THE GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING
FOR THE GULF WATERS. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT
FOR THE LAGUNA MADRE WINDS OF 25 KNOTS.

GMZ150-155-170-175-030400-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/
/O.UPG.KBRO.GL.A.0004.111103T1200Z-111103T1800Z/
/O.NEW.KBRO.GL.W.0005.111103T1200Z-111103T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
300 PM CDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM CDT THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. 

* WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING 
  TO 20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH 
  GUSTS TO 35 TO 40 KNOTS THROUGH NOON. 

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE 
  FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN 
  BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO 47
KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO
36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-030400-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
300 PM CDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
THURSDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
055 
WHUS74 KBRO 030519
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1219 AM CDT THU NOV 3 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
BETWEEN 3 AM AND DAWN...BRINGING A PERIOD OF VERY STRONG NORTH
WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS
APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY
BETWEEN FRONTAL PASSAGE AROUND DAWN THROUGH NOON. A SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE.

GMZ150-155-170-175-031200-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/
/O.EXT.KBRO.GL.W.0005.111103T1200Z-111103T1800Z/
/O.NEW.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1219 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THIS MORNING...
...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT
THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. THE GALE WARNING IS NOW IN EFFECT FROM
7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THIS MORNING. 

* WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING TO
  20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH GUSTS
  TO 35 TO 40 KNOTS THROUGH NOON.

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM
  FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING
  TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO
47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT
24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-031200-
/O.EXT.KBRO.SC.Y.0061.111103T0900Z-111103T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1219 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM EARLY THIS
MORNING TO 4 PM CDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM EARLY THIS
MORNING TO 4 PM CDT THIS AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
120 
WHUS74 KBRO 030912
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
412 AM CDT THU NOV 3 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
NOW THROUGH DAWN...BRINGING A PERIOD OF VERY STRONG NORTH WINDS
AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS APPEAR
LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY BETWEEN
FRONTAL PASSAGE THROUGH 1 PM. A SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT FOR THE LAGUNA MADRE.

GMZ150-155-170-175-031800-
/O.CAN.KBRO.SC.Y.0061.000000T0000Z-111103T1200Z/
/O.EXT.KBRO.GL.W.0005.111103T0912Z-111103T1800Z/
/O.CON.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
412 AM CDT THU NOV 3 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

A GALE WARNING IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING.

* WINDS: SUDDEN GUSTY NORTH WINDS AT 30 KNOTS WITH GUSTS TO 35 TO
  40 KNOTS THROUGH 1 PM.

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE 
  FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN 
  BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO
47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT
24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

&&

$$

GMZ130-132-135-031800-
/O.CON.KBRO.SC.Y.0061.000000T0000Z-111103T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
412 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
274 
WHUS74 KBRO 031856
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
156 PM CDT THU NOV 3 2011

...WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON THROUGH THIS
EVENING WITH SEAS REMAINING HIGH FOR ADVISORIES TO CONTINUE
THROUGH TONIGHT...

.THE COLD FRONT THAT MOVE THROUGH THE AREA THIS MORNING IS WELL
SOUTH OF THE MARINE AREA THIS AFTERNOON. WINDS ARE SLOWLY
DIMINISHING BEHIND THE FRONT. HOWEVER SEAS OF 10 TO 11 FEET ARE
CURRENTLY BEING OBSERVED OVER THE COASTAL WATERS AND EXPECTED TO SLOWLY
DECREASE OVERNIGHT. 

GMZ170-175-040300-
/O.EXT.KBRO.SC.Y.0062.000000T0000Z-111104T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
156 PM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS IS
  EXPECTED THROUGH 7 AM FRIDAY.

* SEAS: WAVE HEIGHTS OF 6 TO 10 FEET THIS AFTERNOON WILL SLOWLY
  SUBSIDE TO 6 TO 7 FEET EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-040300-
/O.EXT.KBRO.SC.Y.0062.000000T0000Z-111104T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
156 PM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: NORTH WINDS AT 20 KNOTS WITH GUSTS TO 25 KNOTS IS
  EXPECTED THROUGH 1 AM FRIDAY.

* SEAS: WAVE HEIGHTS OF 6 TO 10 FEET THIS AFTERNOON WILL SLOWLY
  SUBSIDE TO 6 TO 7 FEET EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-032100-
/O.CON.KBRO.SC.Y.0061.000000T0000Z-111103T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
156 PM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 3:28 AM CDT, 15 minutes earlier.

Area forecast discussion, Nov 2, 3:28 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
328 AM CDT WED NOV 2 2011

.SHORT TERM /TODAY THROUGH THURSDAY/...LOW PRESSURE UPSTREAM WILL
MAINTAIN MODERATE AND GUSTY SOUTHWEST WINDS THROUGH THIS AFTERNOON.
THEN...APPROACHING HIGH PRESSURE BEHIND A STRONG COLD FRONT WILL
FILL IN THE LOW PRESSURE AND KILL WINDS BY EVENING. THE INITIAL COLD
FRONT WIND SHIFT IN THE NORTHERN REACHES WILL OCCUR BETWEEN MIDNIGHT
AND 3 AM THURSDAY MORNING...WITH THE FRONT BLOWING THROUGH TO THE
BROWNSVILLE AREA BY DAWN. SHOULD HAVE A FEW HOUR PERIOD OF SHOWER
AND EMBEDDED TSTM POTENTIAL JUST AHEAD OF TO JUST BEHIND THE FRONT.
OVERCAST SKIES AND BREEZY NORTH WINDS ARE EXPECTED THROUGH THURSDAY
AFTERNOON BEFORE CLOUDS THIN AND WINDS DROP OFF. TEMPS IN THE MID TO
HIGH 80S TODAY WILL DROP DRAMATICALLY INTO THE 60S ON THURSDAY. THE
TIMING OF DRIER AIR ARRIVAL AND 20 FT WINDS DOES NOT MATCH UP VERY
WELL AND...ALTHOUGH ERRATIC WILDFIRE WILL BE POSSIBLE...A RANGELAND
FIRE DISCUSSION MAY BE ADEQUATE TO DISCUSS THE INCREASED THREAT OF
WILDFIRE GROWTH AND SPREAD DUE TO THE RAPID CHANGE IN CONDITIONS AND
WIND WITH THE FRONT.

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...NO SIGNIFICANT CHANGES
WERE MADE TO THE FORECAST DURING THE LONG TERM PERIOD...JUST MINOR
ADJUSTMENTS TO DAYTIME AND OVERNIGHT TEMPERATURES AMOUNTING TO A FEW
DEGREES UP OR DOWN HERE AND THERE. A NEARLY ZONAL FLOW IS EXPECTED
THROUGH THE PERIOD...AS DEEP SOUTH TEXAS REMAINS UNDER THE INFLUENCE
OF MID-LEVEL HIGH PRESSURE CENTERED OVER THE BAY OF CAMPECHE...
WHILE ONE 500 MB TROUGH EXITS THE EAST COAST OF THE UNITED STATES...
AND ANOTHER ENTERS THE WEST COAST AND RAPIDLY SWINGS NORTHEAST INTO
THE GREAT LAKES REGION. WITH DEEP SOUTH TEXAS ALSO DOMINATED AT THE
SURFACE BY HIGH PRESSURE THAT WILL TRANSITION FROM EAST TEXAS TO
THE MID-ATLANTIC STATES...EXPECT DRY WEATHER TO PREVAIL FOR THE RIO
GRANDE VALLEY. A GRADUAL WARMING OF TEMPERATURES...BELOW NORMAL AT
THE START OF THE LONG TERM PERIOD...BECOMING ABOVE NORMAL BY THE
END OF THE PERIOD...WILL OCCUR...AIDED MAINLY BY A GRADUAL INCREASE
OF ATMOSPHERIC MOISTURE COURTESY OF A PERSISTENT ONSHORE FLOW.
&&

.MARINE...TODAY THROUGH THURSDAY...MODERATE AND GUSTY SOUTH SOUTHEAST
WINDS WITH SEAS AROUND 4 FEET ARE BEING REPORTED AT BUOY 020 THIS
MORNING. SYNOPTIC SCALE HIGH PRESSURE OVER THE NORTH GULF WILL
MAINTAIN A MODERATE SOUTHEAST MARINE WIND TODAY...AT TIMES GUSTY
AND IN THE EXERCISE CAUTION RANGE. SEAS WILL BE MODERATE AT AROUND
FOUR FEET. WINDS WILL DIE OFF AFTER MIDNIGHT AHEAD OF A POWERFUL
COLD FRONT BLASTING SOUTH. THE FRONT WILL MOVE SOUTH ACROSS THE
MARINE AREAS BETWEEN ABOUT 3 AM AND 6 AM...WITH RAPIDLY INCREASING
NORTH WINDS AND ROUGH AND BUILDING SEAS. SMALL CRAFT ADVISORY
CONDITIONS WILL WORSEN QUICKLY OVER THE GULF AS FREQUENT GALE
FORCE GUSTS DEVELOP IN THE FEW HOURS IMMEDIATELY BEHIND THE FRONT.
SEAS WILL BUILD TO ABOVE SEVEN FEET DURING THE MORNING...FURTHER
INCREASING TO BETWEEN 6 AND 10 FEET OFFSHORE LATER IN THE DAY.
ISOLATED TO SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS
WILL BE POSSIBLE WITH THE FRONT...BUT WILL END QUICKLY BEHIND THE
FRONT.

THURSDAY NIGHT THROUGH TUESDAY...A SMALL CRAFT ADVISORY MAY BE
NEEDED FOR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH
TEXAS THURSDAY NIGHT DUE TO RAPIDLY DIMINISHING STRONG WINDS AND
ROUGH SEAS IN THE WAKE OF THE COLD FRONT. GENERALLY MODERATE WINDS
AND SEAS ARE THEN ANTICIPATED FRIDAY THROUGH TUESDAY AS SURFACE
HIGH PRESSURE TRANSITIONING FROM EAST TEXAS TO THE MID-ATLANTIC
REGION INTERACTS WITH LOW PRESSURE THAT WILL DEVELOP AND LINGER
OVER THE TEXAS BIG BEND AND NORTHERN MEXICO. SMALL CRAFT EXERCISE
CAUTIONS ARE POSSIBLE ALONG THE LOWER TEXAS COAST DURING THIS TIME
PERIOD...WITH AN OCCASIONAL SMALL CRAFT ADVISORY NOT ENTIRELY OUT
OF THE QUESTION.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 1 PM CDT THURSDAY FOR GMZ130-
     132-135.

     GALE WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR
     GMZ150-155-170-175.

     SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM CDT THURSDAY FOR GMZ150-
     155-170-175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

54/66

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 3:43 AM CDTGale WatchBRO11 hr
Nov 2, 3:00 PM CDTGale WarningBRO22 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.